# SDR R61A201207230384

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE BOX DOOR HINGE CORRODED.  MAINTNENACE REMOVED AND REPLACED THE WASTE BOX DOOR HINGE IAW EMB 175 SRM 51-41-02, 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY  CHECK.
